Isometries between spaces of weighted holomorphic functions

Tom 190 / 2009

Christopher Boyd, Pilar Rueda Studia Mathematica 190 (2009), 203-231 MSC: Primary 46B04, 46E15. DOI: 10.4064/sm190-3-1

Streszczenie

We study isometries between spaces of weighted holomorphic functions. We show that such isometries have a canonical form determined by a group of homeomorphisms of a distinguished subset of the range and domain. A number of invariants for these isometries are determined. For specific families of weights we classify the form isometries can take.

Autorzy

  • Christopher BoydSchool of Mathematical Sciences
    University College Dublin
    Belfield, Dublin 4, Ireland
    e-mail
  • Pilar RuedaDepartamento de Análisis Matemático
    Facultad de Matemáticas
    Universidad de Valencia
    46100 Burjasot, Valencia, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek